Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 296, NWS Fort Worth, TX

May 20, 2011Coryell County, Hamilton County, Lampasas County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at May 20, 2011, 2:38 PM CDT for Coryell County, Hamilton County, Lampasas County, Texas. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 20, 2011, 2:38 PM CDT (19:38 UTC)
Expired
May 20, 2011, 3:30 PM CDT
In force
52 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Coryell County, TX, Hamilton County, TX, Lampasas County, TX

The radar

The Ft Hood radar (KGRK), 118 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 20, 3:05 PM CDTHAIL 1Evant, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 20, 12:28 PM CDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 7.6 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2011-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2657 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2011-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 129 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2657 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
545 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
129 m²/s²
0-3 km storm-relative helicity
203 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

956 
WUUS54 KFWD 201938
SVRFWD
TXC099-193-281-202030-
/O.NEW.KFWD.SV.W.0296.110520T1938Z-110520T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
238 PM CDT FRI MAY 20 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CORYELL COUNTY IN NORTH CENTRAL TEXAS...
  SOUTHERN HAMILTON COUNTY IN NORTH CENTRAL TEXAS...
  NORTH CENTRAL LAMPASAS COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 330 PM CDT

* AT 237 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  WEST OF EVANT...AND MOVING EAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  EVANT AROUND 250 PM...
  HAMILTON AROUND 300 PM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3162 9832 3187 9790 3147 9763 3136 9827
      3139 9827 3141 9827 3150 9834 3152 9834
TIME...MOT...LOC 1937Z 269DEG 15KT 3147 9823

$$


DUNN
3 follow-up statements
783 
WWUS54 KFWD 201952
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
252 PM CDT FRI MAY 20 2011

TXC099-193-281-202030-
/O.CON.KFWD.SV.W.0296.000000T0000Z-110520T2030Z/
HAMILTON TX-LAMPASAS TX-CORYELL TX-
252 PM CDT FRI MAY 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR NORTHERN CORYELL...NORTH CENTRAL LAMPASAS AND SOUTHEASTERN
HAMILTON COUNTIES...

AT 252 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
EVANT...MOVING EAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  HAMILTON AROUND 310 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3159 9825 3169 9821 3187 9790 3147 9763
      3136 9827 3141 9827 3150 9833
TIME...MOT...LOC 1952Z 251DEG 18KT 3151 9816

$$
954 
WWUS54 KFWD 202008
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
308 PM CDT FRI MAY 20 2011

TXC099-193-281-202030-
/O.CON.KFWD.SV.W.0296.000000T0000Z-110520T2030Z/
HAMILTON TX-LAMPASAS TX-CORYELL TX-
308 PM CDT FRI MAY 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR NORTHERN CORYELL...NORTH CENTRAL LAMPASAS AND SOUTHEASTERN
HAMILTON COUNTIES...

AT 306 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
EVANT...MOVING EAST AT 15 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  IRELAND AND JONESBORO AT 325 PM CDT
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3156 9821 3164 9816 3187 9790 3147 9763
      3136 9827 3141 9827 3145 9830
TIME...MOT...LOC 2006Z 259DEG 14KT 3149 9811

$$
543 
WWUS54 KFWD 202028
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
328 PM CDT FRI MAY 20 2011

TXC099-193-281-202037-
/O.EXP.KFWD.SV.W.0296.000000T0000Z-110520T2030Z/
HAMILTON TX-LAMPASAS TX-CORYELL TX-
328 PM CDT FRI MAY 20 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CORYELL...NORTH
CENTRAL LAMPASAS AND SOUTHEASTERN HAMILTON COUNTIES EXPIRES AT 330 PM
CDT...

AT 327 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE.

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE 
STILL POSSIBLE FROM A THUNDERSTORM MOVING NORTHEAST AT 30 MPH ALONG 
THE CORYELL AND HAMILTON COUNTY LINE.

LAT...LON 3156 9821 3164 9816 3187 9790 3147 9763
      3136 9827 3141 9827 3145 9830
TIME...MOT...LOC 2027Z 242DEG 10KT 3152 9804

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 12:32 PM CDT, 2 hours 6 minutes earlier.

Area forecast discussion, May 20, 12:32 PM CDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1232 PM CDT FRI MAY 20 2011

.AVIATION...
VERY CHALLENGING TAF PERIOD CONTINUES DUE TO UNCERTAINTY IN
CONVECTIVE COVERAGE AND MODE FOR THE REMAINDER OF THE DAY AND
A RETURN OF MVFR CIGS OVERNIGHT.

A LARGE UPPER LEVEL TROUGH REMAINS WELL WEST OF THE REGION AND
WILL AID IN THUNDERSTORM DEVELOPMENT ACROSS THE REGION FOR THE
REMAINDER OF THE DAY. A SECOND LINE OF THUNDERSTORMS IS NOW
DEVELOPING ALONG A LINE FROM BOWIE TO MINERAL WELLS TO SAN SABA.
IF THIS LINE OF STORMS HOLDS TOGETHER AS IT MOVES NORTHEAST...IT
WILL AFFECT THE TAF SITES AROUND 20-21Z. IF THE STORMS DISSIPATE
BEFORE REACHING THE TAF SITES...ANOTHER ROUND OF STORMS WILL
LIKELY DEVELOP WEST OF THE TAF SITES AND COULD IMPACT THE TAF
SITES BY THE EVENING HOURS. FOR MUCH OF THE AFTERNOON IT WILL BE
WAIT-AND-SEE WITH MULTIPLE TAF AMENDMENTS POSSIBLE DUE TO
CONVECTIVE TRENDS. FOR NOW...WILL CARRY VCTS AT THE TAF SITES FROM
20/20-21/00Z WITH A CB MENTION THROUGH 02Z. SOUTHERLY WINDS WILL
PREVAIL TODAY BUT MAY TEMPORARILY BECOME WESTERLY WITHIN ANY
THUNDERSTORMS.

LOW LEVEL MOISTURE WILL LIKELY NOT SCOUR OUT TONIGHT WITH THE
DRYLINE STILL WEST OF THE TAF SITES. MVFR CIGS ARE EXPECTED TO
DEVELOP BUT THERE IS A POSSIBILITY THAT THE MVFR CIGS WILL REMAIN
EAST OF THE METROPLEX TAF SITES. AS THE LOW LEVEL WINDS VEER TO
THE SOUTHWEST BY 13-14Z...ANY STRATUS WILL BE PUSHED EAST OF ALL
TAF SITES AND VFR WILL PREVAIL THROUGH THE AFTERNOON HOURS ON
SATURDAY.

82/JLD

&&

.PREV DISCUSSION... /ISSUED 302 AM CDT FRI MAY 20 2011/
AIRCRAFT SOUNDINGS SHOW THAT THE CAP HAS BEEN LIFTING DURING THE
EVENING IN RESPONSE TO THE LARGE SCALE FORCING. THIS HAS RESULTED
IN STEEP MID LEVEL LAPSE RATES THAT WILL INCREASE THE HAIL THREAT
TODAY/TONIGHT. ONGOING CONVECTIVE LINE LOCATED FROM VERNON TO BIG
SPRING CURRENTLY MOVING EAST AT 24 KNOTS...AND IT SHOULD REACH
OUR FAR WESTERN COUNTIES SOMETIME NEAR 5 AM. AS THE MORNING
PROGRESSES...THE LLVL JET WILL WEAKEN AND THE LINE SHOULD DEVELOP
BREAKS/SPLITS AND BECOME LESS ORGANIZED. DRY LINE WILL STOP ITS
EASTWARD PROGRESSION NEAR OUR WESTERN COUNTIES...BUT STORM
GENERATED COLD POOL SHOULD CONTINUE TO PUSH CONVECTION EAST ACROSS
THE AREA DURING THE DAY. AS DAYTIME HEATING INCREASES...EXPECT
CONVECTION TO INCREASE AGAIN ACROSS CENTRAL/EASTERN PORTIONS OF
NORTH TEXAS INTO THE EVENING.

ON SATURDAY MORNING A WEAK COLD FRONT WILL PUSH THE MOISTURE
EAST...AND CONVECTION SHOULD BE LIMITED TO SOUTHEASTERN COUNTIES.
FRONT BACKS UP AGAIN ON SUNDAY AND BY AFTERNOON IS ORIENTED
SOUTHWEST/NORTHEAST JUST WEST OF YOUNG COUNTY...PROVIDING A FOCUS
FOR MORE STORM CHANCES.

SERIES OF DISTURBANCES IN SOUTHWEST FLOW WILL KEEP PERIODS OF LOW
POPS IN THE FORECAST THROUGH WEDNESDAY...WHEN NEXT UPPER LOW
MOVES EAST ACROSS KANSAS BRINGING ANOTHER DRY LINE PUSH AND A
ROUND OF THUNDERSTORMS. MODELS THEN SHOW RIDGING DEVELOPING
THURSDAY ACROSS WESTERN STATES...WHICH SHOULD PRODUCE A PERIOD OF
DRY WEATHER ACROSS THE AREA. 84

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  84  70  86  72  88 /  70  50  10  10  20
WACO, TX              89  70  88  75  88 /  50  40  20  20  20
PARIS, TX             79  69  83  68  82 /  70  70  20  20  20
DENTON, TX            84  68  86  69  87 /  70  50  10  10  20
MCKINNEY, TX          81  69  84  70  85 /  70  50  10  10  20
DALLAS, TX            85  70  86  72  87 /  70  50  10  10  20
TERRELL, TX           84  69  84  73  85 /  70  60  20  20  20
CORSICANA, TX         87  69  86  74  86 /  60  50  20  20  20
TEMPLE, TX            88  69  88  73  88 /  50  40  20  20  10
MINERAL WELLS, TX     88  62  87  69  88 /  60  30  10  10  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

82/69
Hazardous weather outlook, May 20, 3:12 AM CDT, 11 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
312 AM CDT FRI MAY 20 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-210815-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
312 AM CDT FRI MAY 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.
THERE IS A GOOD CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS
TODAY AND TONIGHT. ATMOSPHERIC CONDITIONS ARE FAVORABLE FOR SOME
OF THESE THUNDERSTORMS TO BECOME SEVERE. THE MAIN SEVERE WEATHER
THREATS ARE DAMAGING WINDS AND LARGE HAIL. HEAVY RAINFALL AND
LOCALIZED FLOODING WILL BE POSSIBLE WHEREVER THUNDERSTORMS MOVE
OVER THE SAME LOCATION MULTIPLE TIMES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
LOW THUNDERSTORM CHANCES WILL CONTINUE FROM SATURDAY THROUGH
WEDNESDAY ACROSS VARIOUS PORTIONS OF NORTH TEXAS EACH DAY.
ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED.

In the hours before

Special weather statement, May 20, 1:48 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
148 PM CDT FRI MAY 20 2011

TXZ092-102-103-201915-
DENTON TX-WISE TX-COOKE TX-
148 PM CDT FRI MAY 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  COOKE COUNTY
  WESTERN DENTON COUNTY
  EASTERN WISE COUNTY

AT 148 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES NORTHEAST OF DECATUR...MOVING NORTHEAST
AT 30 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ARGYLE...AURORA...
BARTONVILLE...BOYD...CALLISBURG...COPPER CANYON...CORRAL CITY...
DENTON...DOUBLE OAK...FLOWER MOUND...GAINESVILLE...JUSTIN...KRUM...
LINDSAY...MUENSTER...NORTHLAKE...ROANOKE...SANGER...TROPHY CLUB AND
RAY ROBERTS PARK JOHNSON BRANCH.

CLOUD TO GROUND LIGHTNING...HEAVY RAINFALL...PEA-SIZED HAIL...AND
WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM.

LAT...LON 3299 9709 3299 9763 3388 9734 3387 9726
      3392 9724 3391 9719 3386 9716 3382 9720
      3376 9718 3372 9711 3380 9711 3382 9706
      3385 9710 3386 9701 3391 9699 3394 9700
      3394 9698
TIME...MOT...LOC 1848Z 206DEG 26KT 3338 9744

42/MM
Special weather statement, May 20, 2:09 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
209 PM CDT FRI MAY 20 2011

TXZ104-119-201945-
DALLAS TX-COLLIN TX-
209 PM CDT FRI MAY 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN COLLIN COUNTY
  NORTH CENTRAL DALLAS COUNTY

AT 210 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES SOUTH OF FARMERS BRANCH...MOVING NORTH AT
45 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ADDISON...CARROLLTON...
FARMERS BRANCH...FRISCO AND PLANO.

NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3315 9667 3281 9681 3287 9701 3299 9694
      3299 9685 3317 9684 3323 9681
TIME...MOT...LOC 1910Z 202DEG 39KT 3293 9687
Local storm report, May 20, 2:21 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
221 PM CDT FRI MAY 20 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0218 PM     TSTM WND GST     GAINESVILLE             33.63N  97.15W
05/20/2011  E60 MPH          COOKE              TX   EMERGENCY MNGR

            REPORTED IN GAINESVILLE
Local storm report, May 20, 2:22 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
222 PM CDT FRI MAY 20 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0217 PM     HAIL             GAINESVILLE             33.63N  97.15W
05/20/2011  E0.75 INCH       COOKE              TX   TRAINED SPOTTER
Local storm report, May 20, 2:31 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
231 PM CDT FRI MAY 20 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     HAIL             1 SW PLANO              33.01N  96.73W
05/20/2011  E0.88 INCH       COLLIN             TX   TRAINED SPOTTER

            DALLAS NORTH TOLLWAY AND GEORGE BUSH TURNPIKE
Local storm report, May 20, 2:34 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
234 PM CDT FRI MAY 20 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             ADDISON                 32.95N  96.82W
05/20/2011  E1.00 INCH       DALLAS             TX   PUBLIC

            QUARTER SIZE HAIL IN ADDISON JUST OFF OF THE TOLLWAY

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 8:52 AM CDTSpecial Weather StatementFWDJack23 min
May 20, 9:27 AM CDTSpecial Weather StatementFWDErath33 min
May 20, 10:20 AM CDTSpecial Weather StatementFWDCooke25 min
May 20, 10:54 AM CDTSpecial Weather StatementFWDLamar36 min
May 20, 12:07 PM CDTSpecial Weather StatementFWDMills23 min
May 20, 12:32 PM CDTSpecial Weather StatementFWDMills28 min
May 20, 12:36 PM CDTSpecial Weather StatementFWDWise24 min
May 20, 12:46 PM CDTSevere Thunderstorm WarningFWDParker, Wise59 min
May 20, 1:15 PM CDTSevere Thunderstorm WarningFWDHamilton, Mills45 min
May 20, 1:48 PM CDTSpecial Weather StatementFWDCooke, Denton27 min
May 20, 2:04 PM CDTSevere Thunderstorm WarningFWDCooke, Denton41 min
May 20, 2:09 PM CDTSpecial Weather StatementFWDDallas36 min
May 20, 2:13 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas47 min
May 20, 2:16 PM CDTSevere Thunderstorm WarningFWDParker, Tarrant44 min
May 20, 2:40 PM CDTSpecial Weather StatementFWDGrayson35 min
May 20, 2:46 PM CDTAreal Flood AdvisoryFWDCooke, Grayson119 min
May 20, 2:58 PM CDTSpecial Weather StatementFWDHood32 min
May 20, 3:23 PM CDTSpecial Weather StatementFWDFannin37 min
May 20, 3:25 PM CDTSpecial Weather StatementFWDTarrant35 min
May 20, 3:45 PM CDTSevere Thunderstorm WarningFWDDallas, Tarrant30 min
May 20, 3:47 PM CDTSevere Thunderstorm WarningFWDAnderson, Freestone, Leon58 min
May 20, 3:59 PM CDTSpecial Weather StatementFWDHunt, Rockwall31 min
May 20, 4:03 PM CDTSevere Thunderstorm WarningFWDCollin, Denton27 min
May 20, 4:12 PM CDTSevere Thunderstorm WarningFWDDallas, Tarrant48 min
May 20, 4:28 PM CDTSevere Thunderstorm WarningFWDCollin, Fannin, Hunt62 min
May 20, 4:40 PM CDTAreal Flood AdvisoryFWDCollin, Fannin, Grayson, Hunt3 hr
May 20, 4:52 PM CDTAreal Flood AdvisoryFWDDallas, Tarrant3 hr
May 20, 4:52 PM CDTSpecial Weather StatementFWDCoryell23 min
May 20, 5:13 PM CDTAreal Flood AdvisoryFWDLeon3 hr
May 20, 5:18 PM CDTSpecial Weather StatementFWDFreestone, Limestone27 min
May 20, 5:23 PM CDTFlash Flood WarningFWDFannin3 hr
May 20, 5:24 PM CDTSevere Thunderstorm WarningFWDHunt, Rains, Van Zandt66 min
May 20, 5:26 PM CDTSpecial Weather StatementFWDMcLennan34 min
May 20, 5:40 PM CDTFlash Flood WarningFWDLeon6 hr
May 20, 5:45 PM CDTSevere Thunderstorm WarningFWDFreestone, Limestone60 min
May 20, 5:54 PM CDTSevere Thunderstorm WarningFWDLeon66 min
May 20, 5:56 PM CDTSpecial Weather StatementFWDMcLennan34 min
May 20, 5:57 PM CDTSpecial Weather StatementFWDDelta, Fannin, Hopkins, Lamar33 min
May 20, 6:02 PM CDTSevere Thunderstorm WarningFWDKaufman58 min
May 20, 6:08 PM CDTAreal Flood AdvisoryFWDAnderson, Freestone, Limestone3 hr
May 20, 6:24 PM CDTSevere Thunderstorm WarningFWDEllis, Navarro52 min
May 20, 6:26 PM CDTAreal Flood AdvisoryFWDDelta, Hopkins, Hunt, Lamar, Rains3 hr
May 20, 6:35 PM CDTSpecial Weather StatementFWDFalls25 min
May 20, 6:48 PM CDTSevere Thunderstorm WarningFWDHenderson, Kaufman57 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.